# SDR CA980525010

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Broken
- Location: Throttle
- Part time: 543 hours
- Component: 5038901215
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THROTTLE CABLE BROKEN AT ENGINE CONTROL END.  CABLE REPLACED.
